# SDR VNAA202502120004

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 31,650 hours, 24,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FS280 LOWER WEB FOUND TO BE CORRODED.    PERFORMED REPAIR OF RH BULKHEAD LOWER WEB FS280 IAW CRJ700 SRM 53-11-10-201-004-A01.HN00217405"
